About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 260962, 13 pages
http://dx.doi.org/10.1155/2012/260962
Research Article

An Impulse Model for Computer Viruses

School of Information Engineering, Guangdong Medical College, Dongguan 523808, China

Received 9 May 2012; Accepted 4 June 2012

Academic Editor: Xiaofan Yang

Copyright © 2012 Chunming Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Computer virus spread model concerning impulsive control strategy is proposed and analyzed. We prove that there exists a globally attractive infection-free periodic solution when the vaccination rate is larger than . Moreover, we show that the system is uniformly persistent if the vaccination rate is less than . Some numerical simulations are finally given to illustrate the main results.